International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2018, Vol. 3, Issue 3, Part C

Motzkin numbers revisited


Author(s): Mihir B Trivedi and Dr. Pradeep J Jha

Abstract: Motzkin numbers, like Catalan numbers, have important role in number theory and they preserve their own identity in many ways. In this note we have, as mentioned in the title, have revisited the system and tried to associate some facts with Euclidian geometry. In addition to that some algebraic results are noted and important features of Motzkin numbers with that of Catalan’s are critically compared.

Pages: 246-250 | Views: 402 | Downloads: 6

Download Full Article: Click Here
How to cite this article:
Mihir B Trivedi, Dr. Pradeep J Jha. Motzkin numbers revisited. Int J Stat Appl Math 2018;3(3):246-250.
Call for book chapter
International Journal of Statistics and Applied Mathematics